# SDR CALA2023070502159

- Difficulty date: July 3, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N69824
- Make and model: Boeing 737924ER
- Aircraft serial: 42179
- Aircraft time: 30,470 hours, 10,963 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A54104147
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B737-53-3-0736 MAIN CABIN FLOOR HAS CRACKED INTERCOSTAL BS 344-3 60 BL0 REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FLOOR AT BS344-36 0 BL0 WITH PN 141A5410U147 PO 10228378 IAW B737-900ER SRM 51-40- 02 PAR 7. DATA WAS TRANSCRIBED FROM AERSALE WO 003953 OPS 33328 WORK ACP BY MECH V922869 INSP BY AQC044
